Couldn't find what you looking for?

TRY OUR SEARCH!

I had a termination of pregnancy 6 months ago and was given the depo shot straight after. I've been having the shot every 12 weeks since, but have been experiencing brown spotting in small clots almost everyday since, sometimes with a two week break when my next shot is due but it soon starts up again. Is this something to be worried about? Maybe a complication with the termination? I also had a pap smear test during this time but it came back normal, but I am also concerned the bleeding/clotting could be early signs of cervical cancer. I'm extremely worried, can anyone offer any advice?

Loading...

I've had three Depo injections so far, and I'm sure your symptoms are solely related to the shot. I also get prolonged brown bleeding with the occasional break and all, and I haven't been through any type of procedures. I was told that it's because of old blood shedding from the uterus, so you should have no major concerns.
Reply

Loading...

thanks guys, im experiencing the same. now i dont need to worry
Reply

Loading...

I have had 2 injections and with the first one I bled for the whole 3 months...it has been a month since my 2nd shot and I have had no bleeding but thick brown discharge...what is this?
Reply

Loading...

I have had 4 or 5 shots of depo. I haven't have any bleeding since my first shot, but i am now having brown discharge with clumps in it. I am sure this is normal.
Reply

Loading...

I'm having the same issue , im on my third shot and I've been experiencing not only regular spotting but brown discharge like old blood ... I've been worried but im seeing irs common . Hopefully after my next shot it'll regress
Reply

Loading...